Academic Journals Database
Disseminating quality controlled scientific knowledge

On γ - generalized α - Continuous Mappings in Topological Spaces

ADD TO MY LIST
 
Author(s): N. Kalaivani

Journal: Bonfring International Journal of Data Mining
ISSN 2250-107X

Volume: 02;
Issue: 01;
Start page: 23;
Date: 2012;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: γ -g α Continuous Mappings | γ -g α Irresolute Mappings

ABSTRACT
In this paper we introduce the concept of On γ - generalized α - Continuous Mappings in Topological Spaces and study its relationship with other mappings. Further we declare the concepts of γ-α continuous mappings and γ -g α continuous mappings which coincide when the space is α-γ T-1/2. In addition, we define the concept of γ -g α-irresolute mappings in topological spaces; also we attain the relationships between γ -g α-continuous and γ -g α-irresolute mappings and obtain some of its basic properties.
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Rapperswil
Tango Rapperswil